Random models of logical systems

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)195-208
Number of pages14
JournalPeriodica Mathematica Hungarica
Volume1
Issue number3
DOIs
Publication statusPublished - Sep 1971

Fingerprint

Model

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Random models of logical systems. / Ruzsa, I.

In: Periodica Mathematica Hungarica, Vol. 1, No. 3, 09.1971, p. 195-208.

Research output: Contribution to journalArticle

@article{7a25463fe767456b817760f2760008eb,
title = "Random models of logical systems",
author = "I. Ruzsa",
year = "1971",
month = "9",
doi = "10.1007/BF02029144",
language = "English",
volume = "1",
pages = "195--208",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Random models of logical systems

AU - Ruzsa, I.

PY - 1971/9

Y1 - 1971/9

UR - http://www.scopus.com/inward/record.url?scp=34250451302&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250451302&partnerID=8YFLogxK

U2 - 10.1007/BF02029144

DO - 10.1007/BF02029144

M3 - Article

VL - 1

SP - 195

EP - 208

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 3

ER -